# SDR IPXA2017052717586

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 54,604 hours, 11,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW MESSAGE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY 1 IAW MM 33-51-01. OPS CHECKED GOOD IAW 33-51-10-01-008.
